# SDR ASAA2023101745712

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,787 hours, 11,220 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MW311 HARNESS, #2 ENGINE, HAS DAMAGE NEXT TO BLEED AIR REGULATOR. GROUNDED - YES. REMOVED AND PARTIALLY INSTALLED SERVICEABLE MW0311 REF MM 73-21-06. 4 C/B'S TAGGED.RM 53815 10/17/2023 COMPLETED INSTALLATION OF MW0311, REF AMM 73-21-06 PERFORMED GROUND WING TAI SOLENOID VALVE TEST REF AMM 30-11-12. OPS CHECK GOOD. STILL REQUIRES INSTALLATION TEST OF MW0311 HARNESS, LISTED ON 73-21-06-400-802, STEP F. (C). R GRIMALDO 22707 10/17/2023 FADEC SYSTEM TEST PASS MM 73-21-00-700-802. BLEED AIR REGULATOR OP TEST PASS MM 73-21-06-400-802, AVM OP TEST PASS MM 77-31-00-710-801, ALL C/B'S RESET. ENGINE COWLS, AND T/R'S OPENED AND CLOSED MM 78-21-00.
